共 50 条
- [2] Approximation of the Quasi-stationary Distribution q of the SIS Model [J]. EXTINCTION AND QUASI-STATIONARITY IN THE STOCHASTIC LOGISTIC SIS MODEL, 2011, 2022 : 141 - 147
- [3] Stochastic approximation of quasi-stationary distributions for diffusion processes in a bounded domain [J]. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2021, 57 (02): : 726 - 739
- [5] A MODIFIED QUASI-STATIONARY MODEL OF UPHILL DIFFUSION OF INTERSTITIAL ATOMS [J]. ZEITSCHRIFT FUR METALLKUNDE, 1983, 74 (02): : 105 - 110
- [10] THE RELIABILITY OF THE QUASI-STATIONARY APPROXIMATION CALCULATION OF GALLOPING VIBRATIONS [J]. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 1983, 63 (04): : T26 - T31